Morphine side effect?: Two days ago I went to... - Pain Concern

Pain Concern
28,288 members9,622 posts

Morphine side effect?

Littletortilla
Littletortilla

Two days ago I went to the emergency room for stomach pains. They ran all sorts of tests and gave me Morphine for the pain. That resulted in me having really bad chest pains when I would breathe. I could only compare the feeling to that of when I would run in the cold weather and my chest would hurt after. Anyway I told the doctor and he said it was a normal side effect. They ran an ekg anyway to give me piece of mind but I was fine. Turned out I had gastroenteritis. Two days later I’m still feeling a little bit of tightness in my chest when I breathe in hard, yawn, or sneeze. Is that normal?

2 Replies
oldestnewest

I would say it’s the side affects of the problems in your stomach I’ve had it before and it’s horrible it can take your breathe away, and because it’s more the top of your stomach it’s all around the same areas.

Morphine wouldn’t do that especially not days later. Are you on other painkillers or antibiotics? Some antibiotics can make you feel like that

If your still having pain and problems in a few days call your doctors

It sounds like when I have an asthma attack is it humid where you are this weather has been tough on me in my breathing. I hope you figured out what it is.

You may also like...